# SDR SWIA2021080259961

- Difficulty date: July 17, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 202 S19-21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA DENTS AND 1 EA GOUGE (FORWARD OF 2 EA DENTS) NOTED ON FUSELAGE EXTERNAL SKIN AFT OF FS202.75, BETWEEN STRINGER 19R & 21R.     (C-CHECK RO 7/28/2021)    REPAIRED 2 EA DENTS AND 1 EA GOUGE AT FS202.75, STRINGER 19R-21R PER REO 690-53-11-1348, REV --, DATED 2021-07-23.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
